Great discussion item!
Albuterol itself can cause a rise in lactate level:
The picture can be muddied if there is concomitant infection; also
albuterol overdose can cause diastolic hypotension...
I think this is a good reminder for us that not all hyperlactatemia is
Interested in others' experience -- thanks!
2016-07-06 12:52 GMT-07:00 Gill Winnik <[log in to unmask]>:
> A recent discussion in our group was the management of child in status
> asthmaticus and continuous albuterol drip who develops lactic acidosis (
> but is does not have any other obvious signs of sepsis).
> Can members of the list comment on their experience?
> Giora Winnik MD
> For more information, send mail to [log in to unmask] with the
> message: info PED-EM-L
> The URL for the PED-EM-L Web Page is:
For more information, send mail to [log in to unmask] with the message: info PED-EM-L
The URL for the PED-EM-L Web Page is: